# SDR REXA2022011900012

- Difficulty date: January 8, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL BLOW OUT PNL ATTACHING ANGLES ARE CORRODED. - REMOVED & REPLACED ANGLE IAW CRJ 700 SRM 51-42-210-001-001-A01. CURE CHECK OF SEALANT IN FUEL TANK GOOD. POINTED FASTENERS IAW CRJ 700 SRM 51-25-00-001-001-A01. LEAK CHECK OF REPAIR AREA PERFORMED IAW CRJ 700 AMM 28-11-00-790-801-A01. LEAK CHECK GOOD. REMOVED & REINSTALLED FUEL PANEL 611BB IAW CRJ 700 SRM 28-11-01-000/400-802-A01 LEAK CHECK GOOD.  WVAC EMP STAMP #774 MTC
